CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Symplectic structure of poisson system 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 11, 页码: 1484-1490
Authors:  Sun, JQ;  Ma, ZQ;  Tian, YM;  Qin, MZ
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
Poisson system  nonlinear transformation  symplectic method  rigid body problem  
Explicit square conserving schemes of Landau-Lifshitz equation with Gilbert component 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2005, 卷号: 26, 期号: 1, 页码: 73-78
Authors:  Sun, JQ;  Ma, ZQ;  Qin, MZ
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
explicit square conserving scheme  Lie-group method  RK-Cayley method  RK method  Landau-Lifshitz equation  
解模守恒微分方程的显式平方守恒格式 期刊论文
计算数学, 2005, 卷号: 027, 期号: 003, 页码: 277
Authors:  孙建强;  苏红玲;  马中骐;  秦孟兆
Favorite  |  View/Download:56/0  |  Submit date:2020/01/10
Poisson系统的辛结构 期刊论文
应用数学和力学, 2005, 卷号: 026, 期号: 011, 页码: 1345
Authors:  孙建强;  马中骐;  田益民;  秦孟兆
Favorite  |  View/Download:75/0  |  Submit date:2020/01/10
具有Gilbert项的Landau-Lifshitz方程的显式平方守恒格式 期刊论文
应用数学和力学, 2005, 卷号: 026, 期号: 001, 页码: 67
Authors:  孙建强;  马中骐;  秦孟兆
Favorite  |  View/Download:49/0  |  Submit date:2020/01/10
RKMK method of solving non-damping LL equations and ferromagnet chain equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2004, 卷号: 157, 期号: 2, 页码: 407-424
Authors:  Sun, JQ;  Ma, ZQ;  Qin, MZ
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
non-damping LL equations  ferromagnet chain equations  square-conservation schemes  RKMK methods  
Spectrum distribution of the sedond order generalized distributed parameter systems 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2003, 卷号: 24, 期号: 10, 页码: 1224-1232
Authors:  Ge, ZQ;  Zhu, GT;  Ma, YH
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
second order generalized distributed parameter system  spectrum distribution  hilbert space  generalized inverse one of bounded linear operatiors  
用Magnus方法解无阻尼Landau-Lifshitz方程 期刊论文
数值计算与计算机应用, 2003, 卷号: 024, 期号: 004, 页码: 262
Authors:  孙建强;  秦孟兆;  马中骐
Favorite  |  View/Download:47/0  |  Submit date:2020/01/10
二阶广义分布参数系统的谱分布 期刊论文
应用数学和力学, 2003, 卷号: 024, 期号: 010, 页码: 1082
Authors:  葛照强;  朱广田;  马勇镐
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
用Magnus方法解无阻尼Landau—Lifshitz方程 期刊论文
数值计算与计算机应用, 2003, 卷号: 24.0, 期号: 004, 页码: 262-267
Authors:  孙建强;  秦孟兆;  马中骐
Favorite  |  View/Download:39/0  |  Submit date:2021/01/14
Magnus法  Landau-Lifshitz方程  李群法  微分方程  非平衡态磁学  差分格式